I need all of your help

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

shellcrazy
New Member


Date Joined Oct 2006
Total Posts : 9
   Posted 10/17/2006 9:35 AM (GMT -7)   
 If you read my last post titled HELP you know alittle about me. I really feel like I am loosing it. Mye doctor put me on a low dose of ativan 3 times daily. The chest pain has subsided, however, I feel all shaky inside and tense. Has anyone ever had that? Also, my abdominal pain and diarrhea have not improved. Dont know how long I can put up with all this, any reccommendations. PLEASE HELP ME sad

Twiggygal
Veteran Member


Date Joined Sep 2006
Total Posts : 924
   Posted 10/17/2006 10:02 AM (GMT -7)   
I take Ativan too. It'll help, trust me. I've had the "shaky inside" and "tense" feeling.

The diarrhea and abdominal pain take a bit of time to subside, try drinking 7-up, that's what I do. Helps a bit, and try drinking water.

I understand what you are going thru as I had diarrhea for weeks and lost some weight from it, but now it has tapered off a bit.

Are you on any other meds along with the Ativan?

Twiggygal~
"Be glad of life because it gives you the chance to love and to work and to play and to look up at the stars."




bluemeanies
Veteran Member


Date Joined Jun 2004
Total Posts : 1372
   Posted 10/17/2006 10:07 AM (GMT -7)   
Can you take Imodium for the diarrhea? I have crohn's disease and IBS and it makes me cramp if I take a whole tablet so when I need it I take a half tablet. You might want to look into breathing exercises for when you get all wound up. I just bought something called The Breathing Box, it has breathing techniques and excercises. Yoga can also help with breathing and relaxation, I bought a dvd and do it at home. I hope you are feeling better soon.

shellcrazy
New Member


Date Joined Oct 2006
Total Posts : 9
   Posted 10/17/2006 10:11 AM (GMT -7)   
Thanks you guys! I really do need and appreciate all of your help and support. I am only on Ativan, but now on Glucophage for recently diagnosed diabetes.

Twiggygal
Veteran Member


Date Joined Sep 2006
Total Posts : 924
   Posted 10/17/2006 12:48 PM (GMT -7)   
Well hopefully the Ativan is helping you hon. :)


We're all here for you.

Twiggygal~
"Be glad of life because it gives you the chance to love and to work and to play and to look up at the stars."




libbyf
Regular Member


Date Joined Oct 2006
Total Posts : 55
   Posted 10/17/2006 4:48 PM (GMT -7)   
Wow sorry your going thru this right now.  I also get diarrhea with anxiety.  I try to eat as bland as possible.  Also exercise seems to help that general tense feeling and the bowels.  Hope you feel better soon.
 

hopefulmigrainer
Veteran Member


Date Joined Oct 2006
Total Posts : 902
   Posted 10/17/2006 4:58 PM (GMT -7)   
Hi Shellcrazy, I'm sorry that you are going through this. I too am extremely anxious and tense. If you can get out and take a walk, it will help. Also, try to pop in a funny video whenever possible. I know that this is what everyone else says who does not suffer from anxiety like we do but it does help a little. Have you talked to your doctor about how you are feeling while on this medication? I am extremely sensitive to medication. They either make me even more anxious and depressed or like a zombie with glassy eyes and tiny pupils. Hang in there. Hope you feel better soon.
Talk2Kel 
DX: chronic migraine, cervical degeneration, depression/anxiety 
RX: Wellbutrin, Lexapro, Soma, Immitrex 
"You don't find out that God is all you've got until God is all you've got."

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 4:53 AM (GMT -7)
There are a total of 2,732,004 posts in 300,981 threads.
View Active Threads


Who's Online
This forum has 151148 registered members. Please welcome our newest member, Cary Breef.
191 Guest(s), 4 Registered Member(s) are currently online.  Details
lynbrez, imagardener2, Redwing57, Bhutan boy


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer